Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Weird taste from saliva, ulcers on gums, excessive thirst. Taking topamax, folic acid. Suggestions?

Over the past three weeks my saliva has tasted strange, almost a burning sensation and my gums have ulcerated a bit. I find myself wanting to drink more water. I thought it could be medicate by have gotten off for a week or so but still happening. I am taking topamax and was taking Deplin (folic acid). I also take estraiol and progesterone but have never had a problem with either.
Asked On : Thu, 22 Nov 2012
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
These symptoms are probably the potential side effects of the medication you are taking.Here are some easy ways to prevent or reduce the adverse effects of various drug therapies. Maintaining a good oral hygiene affects the general overall health and helps you feel better.Eat dry nuts and other foods that stimulate salivary flow.rinse your mouth well many times a day.Reduction in dosage of the drug or changing to an alternative drug may help.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Dentist Dr. A.S.Vimalashree's  Response
get your blood test done for hb%, vitamin b12 , b 2 level,
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor